# SDR NACA2024060200001

- Difficulty date: June 2, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,205 hours, 20,604 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 80130700
- Part serial: 12828020
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START.  REMOVED AND REPLACED APU FUEL CONTROL UNI IAW B767 AMM 49-31-01 OPS CHECK GOOD.
